MAUDE Adverse Event Report: 105" ADMIN SET 20 DP, W/2 Y SITE, CV; INTRAVASCULAR ADMINISTRATION SET

105" ADMIN SET 20 DP, W/2 Y SITE, CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number A2-80072
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: dhr review was performed.Model: a2-80072 lot number: 20076342 qty: (b)(4) qn/deviations: zero mfg date: jul/19/2020 *no qns were found for the reported lot.Trend review: a trend review was performed for model a2-80072 and no qns related to this failure mode were found in a 12-months period (september 22nd, 2020 to september 22nd, 2021).A trend review was performed for model a2-80072 and one additional complaint (b)(4) related to this failure mode was found in a 12-months period (september 22nd, 2020 to september 22nd, 2021).Investigation summary: sample for the reported failure mode was requested, however, on september 22nd , 2021, was confirmed that no samples will be received, therefore, no investigation was performed since no samples or picture was received for evaluation and no further information regarding to the failure was provided from customer.Root cause definition: no root cause definition was determined due to the customer not providing a sample for evaluation and no further information was provided.Corrective and preventive actions: no preventive and corrective actions required since the failure mode could not be confirmed.We will continue to monitor our customer feedback processes for any similar incidences, implement any corrective actions as appropriate.
 
Event or Problem Description
It was reported that the 105" admin set 20 dp, w/2 y site, cv was clogged.The following information was provided by the initial reporter: stated that an administration set model a2-80072 lot 20016342 would not prime.Operator rn.Medication n/a.Patient involved.Patient was not harmed.

Brand Name
105" ADMIN SET 20 DP, W/2 Y SITE, CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12625963
Report Number9616066-2021-52214
Device Sequence Number5936961
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2023
Device Catalogue NumberA2-80072
Device Lot Number20076342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1